# SDR DALA1141150627

- Difficulty date: June 16, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STR 29R KEEL BEAM O/B FLANGE CORRODED STA 1390-1415.  COMPLIED WITH AT SAA/SAT ON NON ROUTINE NR 187541 W/O 87878520001.  AS PER ER/A 492124-14 REV ORIGINAL.
